MAUDE Adverse Event Report: ARTHREX, INC. REVERS 36MM CA ADAPTER ASSEMBLY; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

ARTHREX, INC. REVERS 36MM CA ADAPTER ASSEMBLY; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Model Number REVERS 36MM CA ADAPTER ASSEMBLY
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by sales representative via phone that ar-9502-36arca revers 36mm ca adapter assembly (line #1) would not engage with the ar-9544-17rca revers 36mm ca adapter assembly(line # 2) the surgeon could not achieve the desired stability.A second ar-9502-36arca (line #3) was opened and the same issue occurred.The case was completed using the universal 2 stem and head system without issue.The case was delayed 45 minutes.Additional information 8/2/2021: per the sales representative, the case was on (b)(6).No additional anesthesia was required to complete the case.
 
Additional Manufacturer Narrative
Complaint not confirmed, the devices were found to fit with each other's properly.Cmm measurement of the taperlock features did not reveal any abnormality.

Brand Name
REVERS 36MM CA ADAPTER ASSEMBLY
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12335673
Report Number1220246-2021-03534
Device Sequence Number14405802
Product Code HSD
UDI-Device Identifier00888867230378
UDI-Public00888867230378
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K151527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberREVERS 36MM CA ADAPTER ASSEMBLY
Device Catalogue NumberAR-9502-36ARCA
Device Lot Number19.02986
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;